# SDR MWEA020186

- Difficulty date: March 22, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 995757822
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP TRAILING EDGE PANEL NR 3 HAS MODERATE TO HEAVY CORROSION AROUND FINGER DOUBLERS IN SEVERAL BAYS.  FINGER DOUBLERS LOOSE IN SEVERAL AREAS.  FABRICATED AND INSTALLED LOWER AND UPPER PANELS.
